# SDR AU980808

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 40839
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN THE LOWER FUSELAGE ADJACENT TO THE SPAR CONTAINED A CORROSION PIN HOLE IN THE AREA BELOW THE PIPE IDENTIFICATION TAG.  PART TOTAL CYCLES:  19,729.
